On the abstract theory of primes III
Acta Arithmetica, Tome 11 (1965) no. 3, pp. 293-331
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_11_3_293_331,
author = {E. Fogels},
title = {On the abstract theory of primes {III}},
journal = {Acta Arithmetica},
pages = {293--331},
year = {1965},
volume = {11},
number = {3},
doi = {10.4064/aa-11-3-293-331},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-11-3-293-331/}
}
E. Fogels. On the abstract theory of primes III. Acta Arithmetica, Tome 11 (1965) no. 3, pp. 293-331. doi: 10.4064/aa-11-3-293-331
Cité par Sources :